# SDR AWXA200500338

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 44,056 hours, 31,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - EMERGENCY EQUIPMENT - DURING A-01 CHECK FOUND THE AFT GALLEY EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
